Well this is my 4th attempt at taking plaquenil (200 mgs twice daily) I started it back up on 8/18 and noticed tonight that Mr Rash is back........AGAIN!!! =(
I was told by my Rheumy at my last appt if my rash comes back to keep taking the plaquenil until I just can't stand the itching anymore. And TBH I am not sure if I like that advice. I had my hubby take a pic of the rash with my phone just so we can document how much it spreads (if at all) between now & my next Rheumy appt (Sept 12). After looking at the pic my hubby took I was shocked to see just how big my rash was. Especially since this is only day one!!
I have started Benadryl tabs and Benadryl cream. They have not helped in the past but I am hoping they will this time. I DO NOT WANT BACK ON STEROIDS!!!!!!!
I just don't know how many times I have to go through this!! Frankly I am getting quite tired of this!! It is so easy for my Reumy to tell me to keep taking the plaquenil despite the rash & itch. Becasue he is not the one going through it!!!! SMH
Well such is my life. I suppose I had better get used to this......this will probably be my life from now on.....
Wishing you all a restful nights sleep!